# SDR AALA202008209013

- Difficulty date: August 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367680501100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR PANEL 262EE/FF BETWEEN FR65 AND FR68 AT BL -Y1732, MEASURING L=4.6 IN, W=0.5 IN, D=0.016 IN. REPLACED FLOOR PANEL WITH NEW IAW SRM 51-42-11.  ENGINEERING REVIEWED THIS EVENT AND DETERMINED THAT THIS WAS NOT CPCP RELATED AND NOT A LEVEL 2 FINDING.  SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.
